# SDR CALA2010072700351

- Difficulty date: July 25, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N19621
- Make and model: Boeing 737524
- Aircraft serial: 27334
- Aircraft time: 42,670 hours, 22,835 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 65C346701
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - REMOVE UPPER HINGE FITTING ON L-1 DOOR.  REMOVED AND RE-INSTALLED NEW FITTING P/N 65C34670-1, REF SRM 51-4 0-02.
